New York Journal of Mathematics
Volume 23 (2017) 41-47


Stefan Barańczuk

On certain sequences in Mordell-Weil type groups

view    print

Published: January 5, 2017
Keywords: Mordell-Weil groups, algebraic K-theory groups, sequences, reduction maps
Subject: 11R70, 14K15

In this paper we investigate divisibility properties of two families of sequences in the Mordell-Weil group of elliptic curves over number fields without complex multiplication. We also consider more general groups of Mordell-Weil type.

Author information

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, ul. Umultowska 87, Poznań, Poland